Bulletin of the Iranian Mathematical Society, Volume (33), No (1), Year (2007-3) , Pages (47-64)

Title : GENERALIZED COVERING GROUPS AND DIRECT LIMITS ( Generalized covering groups and direct limits )

Authors: Behrooz Mashayekhy Fard , Bibi Hanieh Mirebrahimi Paziquee ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

M. R. R. Moghaddam (Monatsh. Math. 90 (1980) 37-43.) showed that the Baer invariant commutes with the direct limit of a directed system of groups. In this paper, using the generalization of Schur s formula for the structure of a mathcal{V} -covering group for a Schur-Baer variety mathcal{V} , we show that the structure of a mathcal{V} -covering group commutes with the direct limit of a directed system, in some senses. It has a useful application in order to extend some known structures of mathcal{V} -covering groups for several famous products of finitely many to an arbitrary family of groups.

Keywords

, mathcal{V} -covering group, Direct limit, Baer invariant, Variety of groups.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1004480,
author = {Mashayekhy Fard, Behrooz and Mirebrahimi Paziquee, Bibi Hanieh},
title = {GENERALIZED COVERING GROUPS AND DIRECT LIMITS},
journal = {Bulletin of the Iranian Mathematical Society},
year = {2007},
volume = {33},
number = {1},
month = {March},
issn = {1017-060X},
pages = {47--64},
numpages = {17},
keywords = {mathcal{V} -covering group; Direct limit; Baer invariant; Variety of groups.},
}

[Download]

%0 Journal Article
%T GENERALIZED COVERING GROUPS AND DIRECT LIMITS
%A Mashayekhy Fard, Behrooz
%A Mirebrahimi Paziquee, Bibi Hanieh
%J Bulletin of the Iranian Mathematical Society
%@ 1017-060X
%D 2007

[Download]